Generalized rational $ \alpha_{\ast}- $ contraction in $ C^{\ast}- $algebra-valued b-metric spaces

Authors

  • Mohamed Rossafi Faculty of Sciences, Dhar El Mahraz University Sidi Mohamed Ben Abdellah, Fes,
  • Hafida Massit
  • Abdelkarim Kari

DOI:

https://doi.org/10.20956/j.v19i1.21301

Keywords:

Fixed point, generalized rational $ \alpha_{\ast}- $ contraction, multi-valued mapping, Picard sequences, C^{\ast}- $algebra-valued b-metric spaces

Abstract

This present paper extends some common fixed point theorems for generalized rational $ \alpha_{\ast}- $ contraction of multi-valued mappings in the setting of $ C^{\ast}- $algebra-valued b-metric spaces .

Downloads

Download data is not yet available.

References

Ameer E, Arshad M, Shatanawi W, 2017. Common fixed point results for generalized α∗ −ψ−contraction multivalued mappings in b−metric spaces. J. Fixed Point Theory Appl. 19,3069–3086. https://doi.org/10.1007/s11784-017-0477-2

Hussain N, Kutbi MA, Salimi P, 2014. Fixed Point Theory in α−Complete Metric Spaces with Applications, Abstract and Applied Analysis, vol. 2014, Article ID 280817, 11 pages.https://doi.org/10.1155/2014/280817

Kari A, Rossafi M, Massit H, 2022. On the α − ψ−Contractive Mappings in C∗−Algebra Valuedb−Rectangular Metric Spaces and Fixed Point Theorems, Eur. J. Math. Anal. Vol. 2, 11. DOI:https://doi.org/10.28924/ada/ma.2.11

Ma Z, Jiang L, Sun H, 2014. C∗−algebra-valued metric spaces and related fixed point theorems.Fixed Point Theory Appl 2014, 206. https://doi.org/10.1186/1687-1812-2014-206

Massit H, Rossafi M, 2021. Fixed point theorems for ψ−contractive mapping in C∗−algebra valuedrectangular b−metric spaces, J. Math. Comput. Sci., 11, 6507-6521

Murphy GJ, 1990. C∗−Algebra and operator theory, Academic Press, London.

Nadler SB, 1969. Jr.: Multi-valued contraction mappings. Pac. J. Math., 30: 475–488.10.2140/pjm.1969.30.475

Omran S, Masmali I, 2021. On the α−ψ−Contractive Mappings in C∗−Algebra Valued b−MetricSpaces and Fixed Point Theorems, Journal of Mathematics, vol. 2021, Article ID 7865976, 6 pages. https://doi.org/10.1155/2021/7865976

Samet B, Vetro C, Vetro P, 2012. Fixed point theorems for α − ψ−contractive type mappings,Nonlinear Analysis. Theory, Methods and Applications, vol. 75, no. 4, pp. 2154–2165.

Downloads

Published

2022-09-07

Issue

Section

Research Articles